Jawahdou, Adel. (1398). Existence of mild solutions of second order evolution integro-differential equations in the Fre'chet spaces. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(3), 305-318. doi: 10.22124/jmm.2019.13018.1256
Adel Jawahdou. "Existence of mild solutions of second order evolution integro-differential equations in the Fre'chet spaces". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7, 3, 1398, 305-318. doi: 10.22124/jmm.2019.13018.1256
Jawahdou, Adel. (1398). 'Existence of mild solutions of second order evolution integro-differential equations in the Fre'chet spaces', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(3), pp. 305-318. doi: 10.22124/jmm.2019.13018.1256
Jawahdou, Adel. Existence of mild solutions of second order evolution integro-differential equations in the Fre'chet spaces. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1398; 7(3): 305-318. doi: 10.22124/jmm.2019.13018.1256


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.